Extremely bloated belly

Discussion in 'Fibromyalgia Main Forum' started by 2iggymom, Feb 13, 2006.

  1. 2iggymom

    2iggymom New Member

    I am new to this message board, but noticed Katy's post about bloated belly. I look 7 months pregnant and I think since this whole thing started for me I have gained at least 30 lbs. Just last week they added a water pill. I also take Lyrica, Cymbalta, Adderall, Xanax XR, I have hydrocodone and darvocet for pain and also tramodol. I also take Verapamil for migraines. I am 52 and about 10 lb.are recent with the addition of the Lyrica and the
    cymbalta which replaced my Effexor. I think I have taken almost everything, but this belly thing has got me so depressed. All I can wear is elastic pants and long tops. I also am not familiar with the med that sounds herbal that begins with a P I think. I have terrible constipation and take Zelnorm, but I don't think it works.
    One more question, I am in NE and awaiting my SSD hearing. Does anyone know how long I will be waiting; it's been 3 months since the courts received the paperwork.
    Please, Please, anyone HELP!
  2. Rosiebud

    Rosiebud New Member

    sorry I dont know anything about these meds, I'm in Scotland, UK but this will bump message up to top so someone else can answer.

    If not, maybe you should change your Title to something about help with your meds. Sometimes if another post has been written, like the other one on swelling, then people dont answer as they've just given that info.

    Hope this helps

    love
    Rosie
    [This Message was Edited on 02/13/2006]
    [This Message was Edited on 02/13/2006]
  3. leomonkey

    leomonkey Member

    I wrote on the other post about the belly issue but I am not familiar with your meds. Someone else may be able to comment or perhaps the information in the other post may be helpful as well.